This website requires JavaScript.

Standard automorphisms of semisimple Lie algebras and their relations

David Reynoso-Mercado
Jan 2024
0被引用
0笔记
摘要原文
Let $\mathfrak{g}$ be the simple Lie algebra of square matrices $(n+1)\times (n+1)$ with zero trace. There are certain relations concerning standard automorphisms that are considered ``folklore". One can find a complete proof of these in Millson and Toledano Laredo's work [Transformation Groups, Vol. 10, No. 2, 2005, pp. 217-254], but said proof is based on topological arguments which are non-trivial. The aim of this work is to verify these relations in an elementary way.
展开全部
机器翻译
AI理解论文&经典十问
图表提取
参考文献
发布时间 · 被引用数 · 默认排序
被引用
发布时间 · 被引用数 · 默认排序
社区问答